Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 112, NWS Lincoln, IL

July 14, 2018Fulton County, Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2018, 4:11 PM CDT for Fulton County, Schuyler County, Illinois. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2018, 4:11 PM CDT (21:11 UTC)
Expired
Jul 14, 2018, 4:44 PM CDT
In force
33 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 89 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:17 PM CDTHAIL 1.25Table Grove, ILRELAYED BY BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
876 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WUUS53 KILX 142111
SVRILX
ILC057-169-142200-
/O.NEW.KILX.SV.W.0112.180714T2111Z-180714T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
411 PM CDT SAT JUL 14 2018

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southwestern Fulton County in west central Illinois...
  Northeastern Schuyler County in west central Illinois...

* Until 500 PM CDT.

* At 411 PM CDT, severe thunderstorms were located along a line
  extending from near Vermont to Browning, moving northeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Astoria, Vermont, Ipava, Browning, Table Grove, Bernadotte,
  Smithfield, Marietta, Bluff City, Duncan Mills and Marbletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 4027 9047 4028 9045 4048 9045 4057 9023
      4023 9014 4013 9031 4014 9033 4012 9035
      4012 9037 4009 9039 4007 9043 4028 9049
TIME...MOT...LOC 2111Z 220DEG 13KT 4034 9044 4013 9039 

HAIL...1.00IN
WIND...60MPH
 
$$

Shimon
2 follow-up statements
883 
WWUS53 KILX 142127
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
427 PM CDT SAT JUL 14 2018

ILC169-142137-
/O.CAN.KILX.SV.W.0112.000000T0000Z-180714T2200Z/
Schuyler-
427 PM CDT SAT JUL 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLER COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4048 9045 4057 9023 4023 9014 4018 9022
      4018 9026 4019 9027 4019 9045
TIME...MOT...LOC 2127Z 214DEG 19KT 4041 9039 4031 9036 

$$

ILC057-142200-
/O.CON.KILX.SV.W.0112.000000T0000Z-180714T2200Z/
Fulton-
427 PM CDT SAT JUL 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHWESTERN FULTON COUNTY...

At 427 PM CDT, severe thunderstorms were located along a line
extending from near Adair to near Ipava, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Astoria, Vermont, Ipava, Table Grove, Bernadotte, Smithfield,
Marietta, Bluff City, Duncan Mills and Marbletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4048 9045 4057 9023 4023 9014 4018 9022
      4018 9026 4019 9027 4019 9045
TIME...MOT...LOC 2127Z 214DEG 19KT 4041 9039 4031 9036 

HAIL...1.00IN
WIND...60MPH
 
$$

Shimon
379 
WWUS53 KILX 142144
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
444 PM CDT SAT JUL 14 2018

ILC057-142154-
/O.CAN.KILX.SV.W.0112.000000T0000Z-180714T2200Z/
Fulton-
444 PM CDT SAT JUL 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON COUNTY IS
CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 4048 9045 4057 9023 4023 9014 4018 9022
      4018 9026 4019 9027 4019 9045
TIME...MOT...LOC 2143Z 220DEG 13KT 4046 9034 4036 9031 

$$

Shimon

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:28 PM CDT, 43 minutes earlier.

Area forecast discussion, Jul 14, 3:28 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
328 PM CDT Sat Jul 14 2018

.SHORT TERM...(This evening through Sunday)
ISSUED AT 259 PM CDT Sat Jul 14 2018
Upper level disturbances lined up across the region responsible
for both this mornings convection in Central IL, and this
afternoon out in NE Missouri. The warm, unstable airmass had
plenty of moisture fed into the region after days of WAA out of
the south. The storm complex eventually developed a strong cold
pool by mid morning, and tracking the outflow on sat imagery, the
outflow was tracking into southeastern IL where the airmass was
untouched, and warming into the max heat of the day with very
little in the way of cloud cover. That was enough forcing for
another round of strong convection this afternoon. Meanwhile, the
second disturbance over Missouri is also strengthening, and still
trying to get organized with a general lack of shear. These
thunderstorms and their associated boundaries are further
complicating the forecast through the overnight. As a result, the
pops are widespread, but being confined to the moderate
chance/scattered category. This actually continues into Sunday
morning. The previous forecast was far more aggressive with the
convection tomorrow, but tonights convection lingers in the models
into the morning, starting the day with a little less
stratification/less impressive lapse rates in the atmosphere and
clouds. Tomorrows extent of precip then becomes more of a factor
of the timing of the next upper wave as much as the sun burning
through and destabilizing the airmass. Models have come full
circle as well, suppressing what previously had been an active
day. That being said, it is a hot and muggy airmass and the models
may actually be over-suppressing the convective potential. =Pops
have been lowered from likely, but not by much.

&&

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 259 PM CDT Sat Jul 14 2018

Sunday night, the front finally starts to settle further into
the region, driving pops Sun night/Monday. The frontal passage
Monday afternoon/overnight will be the best chances for a more
widespread rainfall, with heavy rain potential across the board
given the available moisture in the region. Once the front moves
through, the temps cool into the mid 80s into the middle of the
week. Thursday, the next system deepens enough aloft to pull even
cooler air into the mid levels from the northeast, potentially
setting up some decent lapse rates for showers and thunderstorms
for Thursday night/Friday...and offer some below normal
temperatures for a more comfortable Friday. However, that lull in
the weather is amidst northwesterly flow in a far more progressive
wave pattern.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1245 PM CDT Sat Jul 14 2018
Problematic forecast with scattered showers and thunderstorms
ill-timed in prev model runs. Still dealing with current precip
and cigs in BMI/CMI/DEC. Another round of showers and
thunderstorms will be possible this afternoon, driven by max
heating, as well as the next short wave moving into the state
later this afternoon/evening. At this point, delineating
convective initiation is going to be a very short term prospect.
For now, going with a couple hours without precip, as cu is just
starting to show up on visible in the western terminals... and
VCTS beyond that. Tempo group in for at least the best chance for
thunder later this afternoon. Visibility concerns overnight will
hinge on location of showers/enhancement to llvl RH this
afternoon...better predicted by the xover temps later this
afternoon.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 6 PM CDT this evening for ILZ041>057-061>063-
066>068-071>073.

&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...HJS
Hazardous weather outlook, Jul 14, 4:02 PM CDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
402 PM CDT Sat Jul 14 2018

ILZ027>031-036>038-040>057-061>063-066>068-071>073-151100-
Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-
De Witt-Douglas-Edgar-Effingham-Fulton-Jasper-Knox-Lawrence-Logan-
Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt-
Richland-Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion-
Woodford-
402 PM CDT Sat Jul 14 2018

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

Several rounds of thunderstorms are possible again later this
afternoon and through tonight. A few of the storms may be capable
of strong wind gusts. Locally heavy rainfall is also anticipated.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Periodic thunderstorm chances will persist through Monday.
Additional thunderstorms are possible Thursday. At this time, it
appears the threat for widespread severe weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

HJS

In the hours before

Local storm report, Jul 14, 12:06 PM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1206 PM CDT SAT JUL 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 W SPARLAND            41.03N 89.56W
07/14/2018  M1.68 INCH       MARSHALL           IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
07/14/2018  M1.04 INCH       STARK              IL   COCORAHS

            24-HOUR TOTAL

0956 AM     TSTM WND GST     RANKIN                  40.46N 87.90W
07/14/2018  E60 MPH          VERMILION          IL   TRAINED SPOTTER

&&

EJL
Special weather statement, Jul 14, 12:36 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1236 PM CDT SAT JUL 14 2018

ILZ054-056-061-141800-
Coles-Moultrie-Shelby-
1236 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLES...SOUTHEASTERN
MOULTRIE...EASTERN SHELBY AND SOUTHWESTERN DOUGLAS COUNTIES UNTIL 100
PM CDT...

At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Allenville, or 7 miles east of Sullivan, moving east at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Mattoon, Humboldt, Lerna, Allenville, Cooks Mill, Coles, Gays and
Coles County Airport.

This includes Interstate 57 between mile markers 184 and 201.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3939 8829 3947 8858 3965 8856 3966 8847
      3965 8824
TIME...MOT...LOC 1736Z 273DEG 18KT 3956 8848

37
Special weather statement, Jul 14, 1:13 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Lincoln IL
113 PM CDT SAT JUL 14 2018

ILZ061-141845-
Shelby-
113 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SHELBY COUNTY UNTIL
145 PM CDT...

At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shelbyville, moving east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Shelbyville, Cowden, Clarksburg and Mode.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3926 8893 3944 8892 3948 8867 3922 8869
TIME...MOT...LOC 1812Z 272DEG 14KT 3935 8884

37
Special weather statement, Jul 14, 1:45 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Lincoln IL
145 PM CDT SAT JUL 14 2018

ILZ066-071-141915-
Clay-Effingham-
145 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND
SOUTHWESTERN EFFINGHAM COUNTIES UNTIL 215 PM CDT...

At 145 PM CDT, Doppler radar was tracking a strong thunderstorm near
Farina, or 16 miles east of Vandalia, moving east at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Altamont.

This includes Interstate 70 between mile markers 78 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3905 8881 3908 8873 3892 8869 3891 8869
      3891 8881
TIME...MOT...LOC 1845Z 272DEG 13KT 3893 8881

37
Special weather statement, Jul 14, 2:23 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Lincoln IL
223 PM CDT SAT JUL 14 2018

ILZ056-061>063-066>068-071-072-142030-
Clay-Richland-Coles-Jasper-Effingham-Clark-Shelby-Crawford-
Cumberland-
223 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLES...WEST CENTRAL
CRAWFORD...JASPER...SOUTHWESTERN CLARK...SOUTHEASTERN SHELBY...
WESTERN RICHLAND...CUMBERLAND...CLAY AND EFFINGHAM COUNTIES UNTIL 330
PM CDT...

At 222 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stewardson to near Watson to near Omega.
Movement was east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Effingham, Olney, Flora, Newton, Toledo, Casey, Neoga, Teutopolis,
Greenup, Louisville, Clay City, Watson, Stewardson, Noble, Dieterich,
Xenia, Bible Grove, Ste. Marie, Willow Hill and Jewett.

This includes the following highways...
 Interstate 57 between mile markers 149 and 180.
 Interstate 70 between mile markers 88 and 127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3861 8869 3882 8870 3895 8861 3935 8869
      3942 8802 3894 8792 3860 8816
TIME...MOT...LOC 1922Z 270DEG 27KT 3929 8858 3895 8852 3863 8874

37
Special weather statement, Jul 14, 3:59 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Lincoln IL
359 PM CDT SAT JUL 14 2018

ILZ036-040-041-047-049-050-142200-
Scott-Mason-Morgan-Schuyler-Cass-Fulton-
359 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...SOUTHWESTERN FULTON...
CASS...SCHUYLER...SOUTHWESTERN MASON AND CENTRAL MORGAN COUNTIES
UNTIL 500 PM CDT...

At 359 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vermont to near Winchester. Movement was
northeast at 15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Jacksonville, Beardstown, Rushville, Lewistown, Virginia, Winchester,
Astoria, Meredosia, Bluff Springs, Bluffs, Vermont, Murrayville,
Chandlerville, Chapin, Woodson, Ipava, Arenzville, Bath, Manchester
and Alsey.

This includes Interstate 72 between mile markers 43 and 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4028 9057 4027 9045 4032 9045 4042 9013
      3953 9015 3952 9058 3971 9065 3983 9057
      3987 9059 3997 9051 3999 9052 3998 9060
      4003 9061 4005 9068 4008 9067 4008 9070
      4011 9071 4010 9091 4017 9092
TIME...MOT...LOC 2059Z 238DEG 12KT 4026 9043 3961 9048

Shimon

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:48 PM CDTSpecial Weather StatementILXKnox57 min
Jul 13, 8:43 PM CDTSpecial Weather StatementILXKnox62 min
Jul 13, 9:43 PM CDTSpecial Weather StatementILXStark62 min
Jul 14, 3:09 AM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 20 more13 hr
Jul 14, 9:04 AM CDTSpecial Weather StatementILXMcLean26 min
Jul 14, 9:21 AM CDTSevere Thunderstorm WarningILXChampaign, McLean, Vermilion39 min
Jul 14, 9:58 AM CDTSevere Thunderstorm WarningILXVermilion32 min
Jul 14, 10:07 AM CDTSpecial Weather StatementILXVermilion38 min
Jul 14, 11:02 AM CDTSpecial Weather StatementILXPiatt28 min
Jul 14, 11:46 AM CDTSpecial Weather StatementILXDouglas29 min
Jul 14, 12:36 PM CDTSpecial Weather StatementILXColes24 min
Jul 14, 1:13 PM CDTSpecial Weather StatementILXShelby32 min
Jul 14, 1:45 PM CDTSpecial Weather StatementILXEffingham30 min
Jul 14, 1:55 PM CDTSevere Thunderstorm WarningILXClay, Effingham50 min
Jul 14, 2:09 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper51 min
Jul 14, 2:23 PM CDTSpecial Weather StatementILXClay, Cumberland, Effingham, Jasper, Richland67 min
Jul 14, 2:37 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland38 min
Jul 14, 3:23 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland52 min
Jul 14, 3:59 PM CDTSpecial Weather StatementILXCass, Morgan, Schuyler, Scott61 min
Jul 14, 4:25 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon50 min
Jul 14, 4:41 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Sangamon44 min
Jul 14, 5:01 PM CDTFlash Flood WarningILXCass, Mason, Menard, Schuyler3 hr
Jul 14, 5:50 PM CDTFlash Flood WarningILXFulton112 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.